# SDR CA991209014

- Difficulty date: November 4, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 24,293 hours
- Engine: Pwa PW123
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 324485318
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 22,575 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)  AFTER TAKEOFF THE NR  2 ENGINE PARAMETERS BEGAN TO FLUCTUATE WITH SEVERE ASSOCIATED YAW. THE AIRCRAFT RETURNED FOR LANDING WITHOUT INCIDENT. MAINTENANCE REPLACED THE FUEL CONTROL UNIT.
